# SDR FDEA200812065101

- Difficulty date: December 6, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 11,615 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, UNDER FLOOR CENTER WING UPPER PANEL UPPER SURFACE FOUND   CORROSION AT STATION 1229, -X97, RIGHT.  REPAIR CARRIED OUT AS PER EA 1-5710-122662.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
